Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Great Falls, MT

July 15, 200711 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 15, 2007, 10:18 AM MDT for 11 counties in Montana. It took effect at Jul 15, 2007, 2:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2007, 10:18 AM MDT (16:18 UTC)
In effect from
Jul 15, 2007, 2:00 PM MDT
Expired
Jul 15, 2007, 8:42 PM MDT
In force
7 hr
Issued by
NWS Great Falls, MT

Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 59 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 4.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-329 J/kg
Mixed-layer LCL
3151 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 151618
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1018 AM MDT SUN JUL 15 2007

MTZ117-118-160030-
/O.UPG.KTFX.FW.A.0003.070715T2000Z-070716T0600Z/
/O.NEW.KTFX.FW.W.0003.070715T2000Z-070716T0600Z/
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1018 AM MDT SUN JUL 15 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AFTERNOON TEMPERATURES WILL CLIMB TO NEAR RECORD LEVELS FROM 95
DEGREES TO 105 DEGREES. AFTERNOON RELATIVE HUMIDITIES WILL RANGE
FROM 10 PERCENT TO 20 PERCENT AT LOWER ELEVATIONS. A WEATHER
SYSTEM WILL APPROACH SOUTHWEST MONTANA THIS AFTERNOON TRIGGERING
SCATTERED THUNDERSTORMS. THESE THUNDERSTORMS WILL THEN SPREAD INTO
CENTRAL MONTANA EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS
WILL HAVE LITTLE OR NO RAIN ALONG WITH STRONG GUSTY...AND DAMAGING
WINDS. THIS HAS THE POTENTIAL TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ116-160030-
/O.UPG.KTFX.FW.A.0003.070715T2000Z-070716T0300Z/
/O.NEW.KTFX.FW.W.0003.070715T2000Z-070716T0600Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
1018 AM MDT SUN JUL 15 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AFTERNOON TEMPERATURES WILL CLIMB TO NEAR RECORD LEVELS IN THE
MID 90S. AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 15 PERCENT
TO 20 PERCENT AT LOWER ELEVATIONS. A WEATHER SYSTEM WILL APPROACH
SOUTHWEST MONTANA THIS AFTERNOON TRIGGERING SCATTERED
THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS WILL HAVE LITTLE OR NO
RAIN ALONG WITH STRONG GUSTY...AND DAMAGING WINDS. THIS HAS THE
POTENTIAL TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ114-115-160030-
/O.CON.KTFX.FW.A.0003.070715T2000Z-070716T0600Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
1018 AM MDT SUN JUL 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM MDT THIS
AFTERNOON THROUGH THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM MDT THIS
AFTERNOON THROUGH THIS EVENING. 

AFTERNOON TEMPERATURES WILL CLIMB TO NEAR RECORD LEVELS FROM
95 DEGREES TO 105 DEGREES. AFTERNOON RELATIVE HUMIDITIES WILL
RANGE FROM 10 PERCENT TO 20 PERCENT AT LOWER ELEVATIONS. A
WEATHER SYSTEM WILL APPROACH SOUTHWEST MONTANA THIS AFTERNOON
TRIGGERING SCATTERED THUNDERSTORMS. THESE THUNDERSTORMS WILL THEN
SPREAD INTO CENTRAL MONTANA EARLY THIS EVENING. A FEW OF THESE
THUNDERSTORMS WILL HAVE LITTLE OR NO RAIN ALONG WITH STRONG GUSTY
WINDS. THIS HAS THE POTENTIAL TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS FIRE WEATHER WATCH.

$$
2 follow-up statements
000 
WWUS85 KTFX 152238
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
438 PM MDT SUN JUL 15 2007

MTZ115-152345-
/O.CAN.KTFX.FW.A.0003.000000T0000Z-070716T0600Z/
CHOUTEAU AND FERGUS COUNTIES-
438 PM MDT SUN JUL 15 2007

...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF CENTRAL 
MONTANA INCLUDING CHOUTEAU AND FERGUS COUNTIES...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE
FIRE WEATHER WATCH. 

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
CHOUTEAU AND FERGUS COUNTIES. THESE THUNDERSTORMS WILL GENERALLY
BE SLOW MOVING AND WILL BE MOVING INTO AN AIRMASS THAT WILL COOL
AND MOISTEN DURING THE EVENING. GUSTY WINDS AND LIGHTNING SHOULD
STILL BE EXPECTED FROM THESE STORMS.

$$

MTZ114-160600-
/O.UPG.KTFX.FW.A.0003.000000T0000Z-070716T0600Z/
/O.EXA.KTFX.FW.W.0003.000000T0000Z-070716T0600Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
438 PM MDT SUN JUL 15 2007

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY
CONDITIONS WITH THUNDERSTORMS AND GUSTY WINDS FOR PORTIONS OF CENTRAL
CENTRAL MONTANA AND THE ROCKY MOUNTAIN FRONT...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGH TEMPERATURES AND DRY CONDITIONS WILL CONTINUE INTO THE
EVENING. A WEATHER SYSTEM APPROACHING SOUTHWEST MONTANA WILL
TRIGGER SCATTERED THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL
HAVE LITTLE IF ANY RAINFALL AND GUSTY WINDS. WITH THE DRY
CONDITIONS...THIS POSES A DANGEROUS FIRE WEATHER SITUATION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ116>118-160600-
/O.CON.KTFX.FW.W.0003.000000T0000Z-070716T0600Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
438 PM MDT SUN JUL 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR DRY CONDITIONS WITH THUNDERSTORMS AND GUSTY WINDS
FOR CENTRAL MONTANA AND SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

HIGH TEMPERATURES AND DRY CONDITIONS WILL CONTINUE INTO THE
EVENING. A WEATHER SYSTEM APPROACHING SOUTHWEST MONTANA WILL
TRIGGER SCATTERED THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL
HAVE LITTLE IF ANY RAINFALL AND GUSTY WINDS. WITH THE DRY
CONDITIONS...THIS POSES A DANGEROUS FIRE WEATHER SITUATION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 160242
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
842 PM MDT SUN JUL 15 2007


MTZ114-116>118-160345-
/O.CAN.KTFX.FW.W.0003.000000T0000Z-070716T0600Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
842 PM MDT SUN JUL 15 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE RED
FLAG WARNING. 

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WILL CONTINUE TO
DECREASE THROUGH THE EVENING. THE AIRMASS HAS COOLED AND
MOISTENED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 15, 9:44 AM MDT, 34 minutes earlier.

Area forecast discussion, Jul 15, 9:44 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
944 AM MDT SUN JUL 15 2007

.UPDATE...
ANOTHER HOT DAY AS THE UPPER LEVEL HIGH PRESSURE RIDGE REMAINS IN
PLACE. SOME THUNDERSTORMS WILL DEVELOP OVER THE SOUTHWEST THIS
AFTERNOON AND SPREAD TO CENTRAL MONTANA DURING THE EVENING. SOME
OF THE THUNDERSTORMS COULD HAVE STRONG AND DAMAGING WINDS THIS
EVENING SO HAVE UPDATED WORDING FOR CHANCE OF SEVERE SOUTHWEST TO
CENTRAL MONTANA. TEMPERATURES IN THE FORECAST LOOK GOOD. DB

&&

FIRE WEATHER...
THE FIRE WEATHER WATCH WILL REMAIN FOR THE CENTRAL ZONES FROM
CHOTEAU...TO FORT BENTON...TO ROY. THERE WILL BE A MIX OF WET AND
DRY THUNDERSTORMS. THE THUNDERSTORMS ACROSS THE SOUTHWEST AND
CENTRAL /TO JUDITH BASIN COUNTY/ WILL HAVE MORE WIND WITH
THEM...SO A RED FLAG WARNING HAS BEEN ISSUED FOR THE SOUTHERN
ZONES. DB

&&

.PREV DISCUSSION... (ISSUED 531 AM MDT SUN JUL 15 2007)

DISCUSSION...

TODAY THROUGH TUESDAY...STRONG UPPER RIDGE WILL CONTINUE OVER THE
FORECAST AREA TODAY THROUGH MONDAY. MODELS ARE IN PRETTY GOOD
AGREEMENT THAT A SIGNIFICANT SHORTWAVE WILL MOVE ACROSS THE
FORECAST AREA LATE THIS AFTERNOON INTO TONIGHT. THERE IS EXPECTED
TO BE SUBSTANTIAL LIFT WITH THIS SHORTWAVE. HAVE THEREFORE
INCREASED POPS OVER MUCH OF THE FORECAST AREA BUT HAVE NOT RAISED
THEM INTO THE LIKELY CATEGORY DUE TO UNCERTAINTIES ON THE EXACT
TRACK OF THE SHOWERS/THUNDERSTORMS AND ALSO HOW MUCH MOISTURE
WILL BE AVAILABLE FOR THE LIFT TO ACT ON. ALTHOUGH INSTABILITY IS
NOT ALL THAT GREAT...LIFT SHOULD OVERCOME THAT AND WILL INDICATE
THE POSSIBILITY OF STRONGER THUNDERSTORMS. FOR MONDAY DO NOT SEE
ANY SIGNIFICANT SHORTWAVES AT THIS POINT BUT IT WILL BE UNSTABLE
SO INHERITED FORECAST OF SLIGHT CHANCE POPS LOOKS GOOD. FOR
TUESDAY MODELS ARE IN PRETTY GOOD AGREEMENT THAT ANOTHER
SUBSTANTIAL SHORTWAVE WILL MOVE INTO SW MT BY AFTERNOON AS THE
UPPER RIDGE SHIFTS A LITTLE EAST. EXPECT A MORE UNSTABLE AIRMASS
TUESDAY SO AGAIN THERE WILL BE THE THREAT OF STRONGER
THUNDERSTORMS. BLANK

TUESDAY NIGHT THROUGH FRIDAY NIGHT...AN AMPLIFIED UPPER LEVEL RIDGE
OF HIGH PRESSURE WILL BE THE MAIN WEATHER FEATURE DURING THIS
PERIOD. NEAR RECORD WARMTH WILL CONTINUE DURING THIS TIME...WITH
AFTERNOON TEMPERATURES HOVERING AROUND 100 DEGREES AT LOWER
ELEVATIONS. TEMPERATURES WILL MODERATE SOMEWHAT BY FRIDAY...AS THE
RIDGE AXIS MOVES NORTH AND EAST OF THE AREA. THIS RIDGE WILL NOT BE
TOTALLY HOT AND DRY HOWEVER...WITH DISTURBANCES MOVING WITHIN THE
FLOW AND AFFECTING THE FORECAST AREA DURING THE TUESDAY NIGHT THRU
WEDNESDAY AFTERNOON PERIOD...AND THEN AGAIN OVERNIGHT THURSDAY. THE
MAIN FORCING DURING THESE TWO PERIODS ARE CURRENTLY PROGGED TO BE
WEAK...HOWEVER INTENSE DAYTIME HEATING AND A SLIGHT INCREASE IN
MID LEVEL MOISTURE WILL ALLOW THUNDERSTORMS TO BUILD RAPIDLY.
ZUMPFE

SATURDAY THROUGH SUNDAY...MODELS REMAIN IN FAIR AGREEMENT DURING
THIS PERIOD. AN UPPER LEVEL RIDGE BUILDS OVER CENTRAL MONTANA. THIS
IS A DIRTY RIDGE...WITH WEAK DISTURBANCES IN A SOMEWHAT MOIST AND
UNSTABLE SOUTHWESTERLY FLOW ALOFT ACROSS THE FORECAST AREA. THIS
RESULTS IN PARTLY TO MOSTLY CLOUDY SKIES WITH ISOLATED SHOWERS OR
THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS. THIS PATTERN KEEPS
TEMPERATURES WELL ABOVE SEASONAL AVERAGES.  EK

AVIATION...
UPDATED 1131Z.
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL AFFECT ROUTES AND
TERMINALS DURING THE NEXT 24 HOURS. VFR CONDITIONS ARE EXPECTED TO
PREVAIL AT THIS TIME...HOWEVER THUNDERSTORM DEVELOPMENT IS
ANTICIPATED THROUGHOUT THE REGION AFTER 20Z. THESE STORMS HAVE THE
POTENTIAL TO CAUSE TEMPORARY MVFR CONDITIONS...PARTICULARLY OVER
HIGHER TERRAIN NEAR KBZN AND KHLN. THUNDERSTORM ACTIVITY IS
ANTICIPATED TO CEASE AFTER 03Z...DISSIPATING TO SHOWER ACTIVITY OVER
HIGHER TERRAIN THRU 06Z. SURFACE WINDS BE LIGHT FROM THE WEST AND
SOUTHWEST ACROSS THE NORTH CENTRAL PLAINS...AND LIGHT AND VARIABLE
WITHIN SOUTHWEST VALLEYS...HOWEVER STRONG WIND GUSTS MAY BE FOUND IN
THE VICINITY OF THUNDERSTORMS. ZUMPFE

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF 100  65  97  63 /  20  40  20  20
CTB  98  60  96  58 /  20  40  20  20
HLN 102  63  98  62 /  30  20  10  10
BZN  98  60  96  60 /  20  30  20  20
WEY  90  50  89  51 /  20  20  20  20
DLN  94  58  91  60 /  20  20  20  20
HVR 104  65  99  61 /  10  40  10  20
LWT  94  62  92  61 /  10  30  10  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING
FOR MTZ116>118.
FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING
FOR MTZ114>115.

&&

SHORT TERM...DB
LONG TERM...ZUMPFE/EK
AVIATION...ZUMPFE/MEIER

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 15, 5:30 AM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
530 AM MDT SUN JUL 15 2007

MTZ008-012>015-048>055-161130-
BEAVERHEAD-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
MADISON-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-
FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
530 AM MDT SUN JUL 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING
FOR SCATTERED THUNDERSTORMS AND LOW RELATIVE HUMIDITIES

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009>011-044>047-161130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-
530 AM MDT SUN JUL 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 4:40 AM MDTFire Weather WatchTFXBroadwater, Cascade, Chouteau, Fergus, Gallatin, Jefferson and 6 more12 hr

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.